# SDR SWAA2015101444890

- Difficulty date: September 19, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9910073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY T ANGLE CLIP, CORRODED AT BS 807, LONGERON 30.  R & R ANGLE CLIP IAW SRM & DWG.
